# SDR UPS203814

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION AROUND FASTENER HOLES ON TOP OF FRAME AT BS 640 BETWEEN STR 22 TO 21RT.  REPAIRED IAW SRM 51-40-3, 53-10-2, 53-10-1, 53-10-2.
